Skip to Content

Any remedies on the side effects of losartan? I'm having muscle cramps and spasms?

5 Answers

chuck1957 25 Nov 2015

jesse; the best thing to do is call your doctor,They may have to change your medications these are not common side effects and sometimes it could be loss of potassium etc you should let your doctor know before they take off for the weekend.
Have a great Thanksgiving

Votes: +0
MJ123456789 26 Nov 2015

See if your Dr will reduce your dosage and the symptoms will disappear or at least lessen.

Votes: +0
jesse_v74 27 Nov 2015

I'm already on lowest dosage. 25 mg daily

Efestoforo 28 Nov 2015

If you are taking losartan alone, the muscle cramps and spasms can be a potential manifestation of high blood potassium. Losartan and similar medications can increase potassium levels in your body. The best option is to contact your doctor as soon as possible. If your blood potassium goes too high, it may suppress your heart and susceptible individuals may have disturbed heart rhythm, which is considerably more serious. However, if you are taking other medications, then they may be the potential causes as well. So long as you are not sure, please consult your doctor.

Votes: +0
Ibgrace 27 Mar 2019

I'm having the same problem... I haven't taken it for 4 days... was treated at hospital for dehydration but all my potassium levels was normal... I'm still having cramps 4 days later... I'm worried

Votes: +0
jrreally 2 Jul 2021

Hi I also had muscle cramps - I found temporary relief by increasing my intake of magnesium. Talk to your doc about correct dose of magnesium.

Votes: +0
Drugs.com free discount card

Further Information

Similar Questions

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.